# SDR CA961112021

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: A12361007
- Condition: Cracked
- Location: Le Flap
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING LE FLAP #1 AND #2 LIFTDUMPER PANELS WOULD NOT RETRACT ENTIRELY. THE LIFTDUMPER WAS BARBER POLED AND THERE WAS NO LIFTDUMPER MASTER WARNING INDICATION. LH SUPPORT LEVER BRACKET PARTIALLY BROKEN AND TWO BOLTS SHEARED OFF. REPAIRED OR REPLACED.
